EconPapers    
Economics at your fingertips  
 

On the Exact Solution of Nonlinear Integro-Differential Equations

I. N. Parasidis () and E. Providas ()
Additional contact information
I. N. Parasidis: TEI of Thessaly
E. Providas: TEI of Thessaly

A chapter in Applications of Nonlinear Analysis, 2018, pp 591-609 from Springer

Abstract: Abstract A method for constructing exact explicit solutions to problems involving a nonlinear operator B defined as a perturbation of a linear correct operator A ^ $$\widehat {A}$$ with linear bounded functionals and nonlinear continuous functionals is presented. The technique is general to deal with several kinds of nonlinear problems; it is easily programmable and suitable for large equations. The method is applied here to solve nonlinear integro-differential equations of Fredholm type.

Date: 2018
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-3-319-89815-5_21

Ordering information: This item can be ordered from
http://www.springer.com/9783319898155

DOI: 10.1007/978-3-319-89815-5_21

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-3-319-89815-5_21